On a family of singular continuous measures related to the doubling map

Baake M, Coons M, Evans J, Gohlke P (2021)
Indagationes Mathematicae 32(4): 847-860.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Coons, Michael; Evans, James; Gohlke, PhilippUniBi
Abstract / Bemerkung
Here, we study some measures that can be represented by infinite Riesz products of 1-periodic functions and are related to the doubling map. We show that these measures are purely singular continuous with respect to Lebesgue measure and that their distribution functions satisfy super-polynomial asymptotics near the origin, thus providing a family of extremal examples of singular measures, including the Thue-Morse measure. (C) 2021 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.
Stichworte
Riesz products; Doubling map; Fourier analysis; Singular continuous; measures; g-measures; Recurrences; Hyperuniformity; Scaling laws
Erscheinungsjahr
2021
Zeitschriftentitel
Indagationes Mathematicae
Band
32
Ausgabe
4
Seite(n)
847-860
ISSN
0019-3577
eISSN
1872-6100
Page URI
https://pub.uni-bielefeld.de/record/2957021

Zitieren

Baake M, Coons M, Evans J, Gohlke P. On a family of singular continuous measures related to the doubling map. Indagationes Mathematicae. 2021;32(4):847-860.
Baake, M., Coons, M., Evans, J., & Gohlke, P. (2021). On a family of singular continuous measures related to the doubling map. Indagationes Mathematicae, 32(4), 847-860. https://doi.org/10.1016/j.indag.2021.06.001
Baake, M., Coons, M., Evans, J., and Gohlke, P. (2021). On a family of singular continuous measures related to the doubling map. Indagationes Mathematicae 32, 847-860.
Baake, M., et al., 2021. On a family of singular continuous measures related to the doubling map. Indagationes Mathematicae, 32(4), p 847-860.
M. Baake, et al., “On a family of singular continuous measures related to the doubling map”, Indagationes Mathematicae, vol. 32, 2021, pp. 847-860.
Baake, M., Coons, M., Evans, J., Gohlke, P.: On a family of singular continuous measures related to the doubling map. Indagationes Mathematicae. 32, 847-860 (2021).
Baake, Michael, Coons, Michael, Evans, James, and Gohlke, Philipp. “On a family of singular continuous measures related to the doubling map”. Indagationes Mathematicae 32.4 (2021): 847-860.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar